Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2009

Myocarditis due to oral flurbiprofen use

Mustafa UZKESER, Mücahit EMET, ŞAHİN ASLAN, Zeynep Çakır, Sule Turkyilmaz, Enbiya Aksakal, Bedri Seven

AMERICAN JOURNAL OF EMERGENCY MEDICINE Cilt 27 · Sayı 1 · 01.01.2009
DOI ile aç

Özet

We report a 23-year-old man presenting with chest pain. He denoted skin eruptions on his hands, lips, mouth, and penis 24 to 36 hours after he had taken flurbiprofen 10 days ago. Detailed examination showed an ulcerated, pitching lesion with a dimension of approximately 2 x 2 cm on his penis; however, other explained skin lesions were ameliorated. ST elevations were present in the electrocardiogram. Cardiac biomarkers gradually rose. The scintigraphy showed myocardial hypoperfusion in the inferoseptal wall. This phenomenon is a rare case of myocarditis due to hypersensitivity reaction. In the case of nonspecific angina pectoris accompanied by electrocardiogram changes, drug-induced myocarditis must hold a place in differential diagnoses.

Atıf için künye

UZKESER, M., EMET, M., ASLAN, Ş., Çakır, Z., Turkyilmaz, S., Aksakal, E., & Seven, B. (2009). Myocarditis due to oral flurbiprofen use. AMERICAN JOURNAL OF EMERGENCY MEDICINE, 27(1). https://doi.org/10.1016/j.ajem.2008.04.030

BibTeX
@article{uzkeser2009-221139,
  author = {UZKESER, Mustafa and EMET, Mücahit and ASLAN, ŞAHİN and Çakır, Zeynep and Turkyilmaz, Sule and Aksakal, Enbiya and Seven, Bedri},
  title = {Myocarditis due to oral flurbiprofen use},
  journal = {AMERICAN JOURNAL OF EMERGENCY MEDICINE},
  year = {2009},
  volume = {27},
  number = {1},
  issn = {0735-6757},
  doi = {10.1016/j.ajem.2008.04.030},
  url = {https://akademik.atauni.edu.tr/yayinlar/221139-myocarditis-due-to-oral-flurbiprofen-use}
}